Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 37, Number 4

All articles in this issue are freely accessible.

Plane harmonic functions in the presence of a surface layer of arbitrary stiffness
George Ireneus Zahalak.
Quart. Appl. Math. 37 (1980), 337-353
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 564728
Generic bifurcation in the obstacle problem
John Mallet-Paret.
Quart. Appl. Math. 37 (1980), 355-387
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 564729
Infinitesimal contact transformations and their applications to abstract growth patterns
Igor Frolow.
Quart. Appl. Math. 37 (1980), 389-399
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 564730
Flows with condensation
Chia Shun Yih.
Quart. Appl. Math. 37 (1980), 401-409
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 564731
Elastic realizability of force and displacement systems in structures
W. R. Spillers and E. Lefcochilos.
Quart. Appl. Math. 37 (1980), 411-420
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 564732
Further study on one-dimensional shock waves in nonlinear elastic media
T. C. T. Ting.
Quart. Appl. Math. 37 (1980), 421-429
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 564733
Bifurcation in the Mathieu equation with three independent parameters
A. Cañada and P. Martínez-Amores.
Quart. Appl. Math. 37 (1980), 431-441
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 564734
Periodic solutions for elastic prisms
J. L. Ericksen.
Quart. Appl. Math. 37 (1980), 443-446
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 564735
Power series solutions for the $m$th-order-matrix ordinary differential equation
Julio Ruiz-Claeyssen and Mauro Zevallos Gutierrez.
Quart. Appl. Math. 37 (1980), 447-450
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 564736
Plane strain problem of two coplanar cracks in an initially stressed neo-Hookean anisotropic infinite medium
Brij M. Singh and Ranjit S. Dhaliwal.
Quart. Appl. Math. 37 (1980), 451-457
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99631
The use of projective space in the study of polynomial vector fields at infinity
Enrique A. González-Velasco.
Quart. Appl. Math. 37 (1980), 458-464
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 564737
Equipartition of energy for Maxwell’s equations
George Dassios.
Quart. Appl. Math. 37 (1980), 465-469
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 564738
American Mathematical Society